Convolution type of integro-differential equation
Doklady Akademii Nauk, Tome 118 (1958) no. 5, pp. 866-869
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_5_a3,
author = {A. A. Govorukhina},
title = {Convolution type of integro-differential equation},
journal = {Doklady Akademii Nauk},
pages = {866--869},
year = {1958},
volume = {118},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_5_a3/}
}
A. A. Govorukhina. Convolution type of integro-differential equation. Doklady Akademii Nauk, Tome 118 (1958) no. 5, pp. 866-869. http://geodesic.mathdoc.fr/item/DAN_1958_118_5_a3/